MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. MAXI TWIN; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH POLSKA SP. Z O.O. MAXI TWIN; LIFT, PATIENT, NON-AC-POWERED
Model Number KTBB4BSX2WW
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.The results will be provided when the investigation is completed.D4: the device is distributed outside the us and no gudid information exists.
 
Event or Problem Description
Following the information reported, the maxi twin passive floor lift collapsed when the caregivers tried to lift the patient for transfer from the chair to the bed.When this occurred, the patient was lowered back into the chair.No injuries were sustained.
 
Additional Manufacturer Narrative
Inspection of the device revealed that the only damage was a fractured plastic cover on the pivot bolt (housing covering the bolt between spreader bar and mast).It remains uncertain whether the damage of the cover was a direct consequence of the reported incident.According to the incident description, the collapse allegedly occurred during raising of the patient, whereas the observed cover damage is more consistent with obstruction during lowering.The obstruction scenario does not result in a collapse of the device as reported by the customer, but rather prevents any further lowering of the lift.As no mechanical or electronic fault was detected that could cause collapse, the root cause of the reported lift collapse cannot be determined with the available evidence.This complaint is considered a singular occurrence.To summarize, the lift did not meet specifications as the plastic cover on the pivot bolt was fractured.The device was used to transfer the patient.The complaint was deemed reportable due to the customer's allegation regarding lift collapse.
 
Event or Problem Description
The incident occurred in a private home during an attempted patient transfer using a maxi twin passive floor lift.While carers were raising the patient from a chair to a bed, the lift allegedly collapsed.The patient was safely returned to the chair, and no injuries were reported.Following the event, five individuals assisted in facilitating the patient¿s transfer back to the bed.The patient¿s wife contacted a third-party service provider responsible for maintaining the lift to arrange inspection and repair.Then, the lift was returned to the arjo service center for inspection.

Brand Name
MAXI TWIN
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key23461400
Report Number3007420694-2025-00273
Device Sequence Number10381213
Product Code FSA
UDI-Device Identifier05055982787154
UDI-Public(01)05055982787154(11)230504
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberKTBB4BSX2WW
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown